Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on $\Gamma ^* $-semigroups


Author: Takayuki Tamura
Journal: Bull. Amer. Math. Soc. 68 (1962), 505-508
DOI: https://doi.org/10.1090/S0002-9904-1962-10796-4
MathSciNet review: 0139681
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Tamura, On a monoid whose submonoids form a chain, J. Gakugei Coll. Tokushima Univ. 5 (1954), 8-16. MR 69812
  • 2. T. Tamura, Note on unipotent inversible semigroups, Kōdai Math. Sem. Rep. 3 (1954), 93-95. MR 65554
  • 3. T. Tamura, The theory of construction of finite semigroups, III, Osaka Math. J. 10 (1958), 191-204. MR 102560
  • 4. M. Hall, The theory of groups, Macmillan, New York, 1959. MR 103215
  • 5. H. Zassenhaus, The theory of groups, 2nd ed., Vandenhoeck and Ruprecht, Göttingen, 1956. MR 91275
  • 6. M. Osima, Group theory, Kyoritsusha, Tokyo, 1954 (Japanese).
  • 7. D. Rees, On semigroups, Proc. Cambridge Philos. Soc. 36 (1940), 387-400. MR 2893
  • 8. G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ., Vol. 25, Amer. Math. Soc., New York, 1948. MR 29876


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10796-4

American Mathematical Society